# SDR Z5FA41510N546CS

- Difficulty date: March 25, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 4,800 hours, 3,446 cycles
- Engine: Pwc PW545B
- Engine time: 4,707 hours, 3,378 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 30J265801
- Part serial: F59732
- Condition: Failed
- Location: Lt Engine
- Part time: 6,678 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LANDING, THE LT ENGINE AUTO SHUTDOWN. NO ABNORMAL INDICATIONS PRIOR TO SHUTDOWN. CREW IDENTIFIED ENGINE FAILURE DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING REVEALED THE FUEL CONTROL UNIT TO BE AT FAULT. THE FCU WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
